UM  > 科技學院  > 數學系
Numerical solutions of coupled nonlinear Schrödinger equations by orthogonal spline collocation method
Meng Q.-J.1; Yin L.-P.2; Jin X.-Q.1; Qiao F.-L.3
2012-11-01
Source PublicationCommunications in Computational Physics
ISSN18152406 19917120
Volume12Issue:5Pages:1392-1416
Abstract

In this paper, we present the use of the orthogonal spline collocation method for the semi-discretization scheme of the one-dimensional coupled nonlinear Schrodinger equations. This method uses the Hermite basis functions, by which physical quantities are approximated with their values and derivatives associated with Gaussian points. The convergence rate with order Q(h + τ ) and the stability of the scheme are proved. Conservation properties are shown in both theory and practice. Extensive numerical experiments are presented to validate the numerical study under consideration. 

KeywordConservation Law Coupled Nonlinear Schrödinger Equations Orthogonal Spline Collocation Method
DOI10.4208/cicp.180411.090112a
URLView the original
Indexed BySCI
WOS Research AreaPhysics
WOS SubjectPhysics, Mathematical
WOS IDWOS:000306806900005
PublisherGLOBAL SCIENCE PRESS
Fulltext Access
Citation statistics
Cited Times [WOS]:6   [WOS Record]     [Related Records in WOS]
Document TypeJournal article
CollectionDEPARTMENT OF MATHEMATICS
Affiliation1.Department of Mathematics, University of Macau, Macao
2.First Institute of Oceanography, State Oceanic Administration, Qingdao, Shandong 266061, China & College of Physical and Environmental Ocanography, Ocean University of China, Qingdao, Shandong 266003, China
3.Key Laboratory of Marine Science and Numerical Modeling of State Oceanic Administration & First Institute of Oceanography, State Oceanic Administration, Qingdao, Shandong 266061, China
First Author AffilicationUniversity of Macau
Recommended Citation
GB/T 7714
Meng Q.-J.,Yin L.-P.,Jin X.-Q.,et al. Numerical solutions of coupled nonlinear Schrödinger equations by orthogonal spline collocation method[J]. Communications in Computational Physics,2012,12(5):1392-1416.
APA Meng Q.-J.,Yin L.-P.,Jin X.-Q.,&Qiao F.-L..(2012).Numerical solutions of coupled nonlinear Schrödinger equations by orthogonal spline collocation method.Communications in Computational Physics,12(5),1392-1416.
MLA Meng Q.-J.,et al."Numerical solutions of coupled nonlinear Schrödinger equations by orthogonal spline collocation method".Communications in Computational Physics 12.5(2012):1392-1416.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Meng Q.-J.]'s Articles
[Yin L.-P.]'s Articles
[Jin X.-Q.]'s Articles
Baidu academic
Similar articles in Baidu academic
[Meng Q.-J.]'s Articles
[Yin L.-P.]'s Articles
[Jin X.-Q.]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Meng Q.-J.]'s Articles
[Yin L.-P.]'s Articles
[Jin X.-Q.]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.